# SDR SWAA2018082024379

- Difficulty date: July 21, 2018
- Submitted: August 22, 2018
- Operation: Air carrier
- Aircraft: N784SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29810
- Aircraft time: 63,351 hours, 37,158 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 2 SLAT LOWER SURFACE LEADING EDGE SLAT NOSE SKIN CRACKED.  REPAIRED SKIN IAW SRM.
